A kinetic model for the transport of neutral hydrogen atoms in a hydrogen plasma


Atalay M., Ozturk O.

JOURNAL OF PLASMA PHYSICS, vol.70, pp.303-315, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70
  • Publication Date: 2004
  • Doi Number: 10.1017/s0022377803002642
  • Title of Journal : JOURNAL OF PLASMA PHYSICS
  • Page Numbers: pp.303-315

Abstract

The transport of neutral hydrogen atoms in a hydrogen plasma is investigated. An analytical approach based on a polynomial expansion technique is used to solve boundary value problems for half-space and slab plasma. A linear version of the Boltzmann equation is considered to describe the transport of the neutrals. Particular and complete solutions are obtained for specular and diffuse reflections. The numerical results are reported.